Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 418 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
  Instructions 
  Search 
  IPS 
  My preferences 

 


This article has been cited by
1Peripheral Edema Related to Paroxetine Discontinuation: A Case Report
Osman Mermi,Murad Atmaca
Klinik Psikofarmakoloji Bülteni-Bulletin of Clinical Psychopharmacology.2015;25(3)291
[DOI]
2A rare side effect of escitalopram: bilateral peripheral edema
Taha Can Tuman,Bengü Tuman
Archives of Clinical Psychiatry (São Paulo).2018;45(2)51
[DOI]
3Escitalopram
Taha Can Tuman,Bengü Tuman
Reactions Weekly.2014;1494(1)24
[DOI]
4Escitalopram related edema in a patient with Hashimoto's thyroiditis
Ann Roselle
Archives of Psychiatric Nursing.2019;33(2)211
[DOI]